# SDR SWAA2021052526219

- Difficulty date: October 27, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY GUSSET AT BS 500D STR19L IS CRACKED / REMOVED AND REPLACED FORWARD CARGO BAY GUSSET AT BS500D STR19L PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 143A7902
